# SDR DXTA2011020404447

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 3,608 hours, 2,395 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 69481013
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER MLG RETRACTION, UNLOCK LIGHT DID NOT EXTINGUISH. DOWN LIGHTS OUT GEAR UP.  GEAR EXTENDED, LIGHTS ILLUMINATED & UNLOCK LIGHT OUT.   OPS GEAR.  COULD NOT DUPLICATE.  COLD SOAKED UPLOCKS & OPS MLG.  RED UNLOCK LIGHT WENT OUT EACH TIME.  NR 1 GEAR PCB, LT UPLOCK WOULD INTERMITTENTLY SHOW NOT UPLOCKED.  SWITCH CHECKED GOOD.  SWITCHES RIGGED CORRECTLY.  UPLOCK HOOKS FREE MOVING.  NLG STRUT PRESSURE GOOD.  UPLOCK SWITCH CHECKED GOOD.  FOUND NLG ACTUATOR SPADE DOOR BACK .5 INCHES.  REPOSITIONED NLG DOOR, CHECKED GOOD. OHMED ALL SWITCHES & GROUNDS, CHECKED GOOD.  R & R BOTH MAIN UPLOCK SWITCHES, & NOSE SWITCH. RIGGED & OPS GEAR, CHECKED GOOD IAW MM 32-60-00.
